# SDR SWAA2018113027265

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 63,752 hours, 37,534 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 4739551
- Part serial: 3098
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, CARGO COMPARTMENT FIRE EXTINGUISHER DISCHARGE ("DISC") LIGHT ILLUMINATED FOR APPROXIMATELY 20 MINUTES IN FLIGHT.  R&R CARGO FIRE PROTECTION CONTROL PANEL PER MM.
